• question-icon

    What causes penis shrinkage in a diabetic patient?

default
Posted on Tue, 31 May 2016 in Diabetes
Question: Doctor. I am XXXX XXXXXXX , 1ge 49 years, I am having diabeties since more than 10 years and taking medicine and are in control. My penis size is geting reduced and i am thinking to have sex but due to size and no such strength i am unable , pl suggest.
doctor
Answered by Dr. Abhay A Mali 1 hour later
Brief Answer:
You need evaluation for erectile dysfunction.

Detailed Answer:
Hi,

Thanks for choosing Healthcaremagic.
Noted your concern.

There is likely possibility of Diabetic erectile dysfunction in your case.
Uncontrolled blood sugar levels, blood pressure problem, dyslipidemia, smoking are aggravating factors.

Inability to hold erection is the initial symptom there after there may be progression to loss of erection.

It is due to combination of diabetic complications involving nerve supply (neuropathy) & blood vessels (vasculopathy).

After physical evaluation appropriate evaluation and treatment can be planned.
Better to consult diabetologist or endocrinologist for same.

Hope this helps you.

Regards,
Dr Abhay Mali.
Diabetologist.

Above answer was peer-reviewed by : Dr. Naveen Kumar
doctor
Answered by
Dr.
Dr. Abhay A Mali

Diabetologist

Practicing since :2006

Answered : 805 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Dyslipidemia

doctor1 MD

60years old man k/c/o hypertention,dyslipidemia.sudden onset unresponsiveness athome after dinner. pt was in asystole not breating.continous CPR 40...

doctor1 MD

I am a 40 year old female. I have some tricuspid regurgitation with a heart mumur. I also have a history of dyslipidemia. Myblood pressure is...

doctor1 MD

My left side has a dull ache. Feels like it is inside my rib cage

doctor1 MD

I am 65 years of age - my ekg came back - Sinus rhythm : Anteroseptal infarct old Mean? Should have ask my dr - XXXX

doctor1 MD

My wife had an MRI of her brain today. It indicated chronic small vessel ischemic changes. What can she do moving forward? Besides controlling her...

doctor1 MD

I have occasional perception of weakness in my limbs since the last few years (particularly in the left upper & lower limbs), with a slightly...

doctor1 MD

My mother is a newly detected hypertensive on telmisartan 20mg hs.she is also on nevibilol 2.5mg am od n on atovastatin 10mg for...

Get personalised answers from verified doctor in minutes across 80+ specialties

157 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Abhay A Mali
  • Q - How long does gestational diabetes take to resolve?

  • Q - What causes elevated blood sugar levels?

  • Q - What causes weakness all over body and numbness on left side of chest?

  • Q - What does the following microalbumin report indicate?

  • Q - What does high fluctuation in blood sugar levels indicate?

  • Q - Is there any scope for further improvement in vision of a diabetic patient?

  • Q - Can oral anti-diabetic medicine be taken after LVAD implantation?

  • Q - Suggest medication for elevated blood sugar levels

  • Q - What do my lab test reports indicate?

  • Q - What causes abdominal pain, spasms and frequent sticky stool?

backtotop2